MAUDE Adverse Event Report: MICROVENTION, INC. FRED 21; FLOW DIVERTER

MICROVENTION, INC. FRED 21; FLOW DIVERTER
Model Number FRED2508-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for analysis.Additionally, procedural images were not provided; therefore, the reported event cannot be confirmed.The instructions for use identifies in-stent thrombosis as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that a patient presenting with a ruptured blister aneurysm of the distal anterior cerebral artery was treated with a fred 21 flow diverter stent.The fred 21 was deployed without issue and immediate angiography showed no issues.On the third post-deployment angiogram at the 15-minute mark, a small amount of thrombus began to display on the fred 21's distal finished ends between the distal-most marker and flow diverting portion.A full body weight dose of eptifibatide was given, which instantly resolved the thrombus formation.Serial angiograms were again performed for 30 minutes afterward, which showed no additional thrombus formation.No further issues were observed, and no patient harm was reported.
 
Additional Manufacturer Narrative
H11 - corrections.

Brand Name
FRED 21
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11721264
Report Number2032493-2021-00156
Device Sequence Number3591019
Product Code OUT
UDI-Device Identifier00842429106570
UDI-Public(01)00842429106570(11)200113(17)221231(10)20011356VM
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberFRED2508-PMA
Device Lot Number20011356VM
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer06/25/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;